# SDR ABXA20120830251

- Difficulty date: August 30, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice Plate
- Part number: 114T02222
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER ATTACH FLANGE FOR LEADING EDGE JUST O/B OF PYLON UPPER SURFACE POTTING COMPOUND BOWED UP POSSIBLE CORROSION.  COMPOUND WAS REMOVED AND NOTICED CORROSION FOUND AND REMOVED, ENGINEERING EVAL AND WORK ACCOMPLISHED ON REA B657-60316-MR.  RIGHT WING SPLICE PLATE 415-420, ACFT WAS GROUNDED.
